# SDR 05FDEA01759

- Difficulty date: July 1, 2005
- Submitted: July 6, 2005
- Operation: Air carrier
- Aircraft: N465FE
- Make and model: Boeing 727-200
- Aircraft serial: 21289
- Aircraft time: 50,180 hours, 35,489 cycles
- Engine: Pwa JT8D15
- System (JASC): 7710 · Power Indicating System
- Part: Transmitter
- Part number: LG80A6
- Part serial: P360
- Condition: Malfunctioned
- Location: Epr
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF WITH STANDARD EPR SET NR3 N1,N2 AND FUEL FLOW WERE LOW.    AC RELEASED FOR SERVICE IAW MEL/CDL: 77-01-01  01JUL05 14:55 ORF   REMOVED PT2 SENSOR FROM ENG, BLEW AIR THROUGH LINE TO INSURE NO OBSTRUCTIONS PRESENT. RE-INSTALLED  SAME. DISCONNECTED NR3 ENG EPR PT2 LINE AT PRESSURE  TRANSMITTER AND DID SAME. REMOVED AND REPLACED TRANSMITTER AND EPR IND FOR NR 3 ENG. RAN NR 1 AND NR 3 ENGS AT TAKEOFF EPR IAW JRH, ENGS OP CHECK GOOD IAW JRH CHAP 4,PG 4-8.  ENT BY: 127651
